about a month ago I started taking xarelto due to an embolism in the lung. two weeks after taking the meds I started getting cankers under my tongue and my inner lip and upper lip. it was a mess. so I discontinued the meds becauee I thought they were rhe cause. two weeks after I had stopped the meds the cankers went away but I started getting pain on my tongue, on the sides of it. then the pain got worse to the point where I had to eat liquids for a couple of days becauee anything in my mouth would irritated my tongue. then it went away and a few days passed by and I could eat but it was sensitive still although no pain. then 3 days ago it started again and it got tea bad that I went to the emergency yesterday to get a diagnosis. the doctor told me it could be cause I quit smoking ( he said his father got it too when he quit) but didn't say what it was and prescribed a mouth rinse with medication in it and ambasol gel. neither of those do anything but numb the rest of my mouth and maybe take the focus off the actual pain enough for me not to agonize over it. I dont know what think could be and I'm worried it may stay and not go away like a not recurrent problem I have with bleeding and infections in the inner thighs, prior pilonydial abscess wound drainage site and many more throughout my inner **** cheeks and the area between my testicles and rectum.
ill post some pictures tonight. if anyone has or has had this and recognizes it please reply and advise on the course of this illness. thank you.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?